# SDR YYFA201310080001

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 77,230 hours, 34,389 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RC P/A HAS FEEDBACK. L2 P/A HAS FEEDBACK.  REMOVED HANDSET, SYS OPS CHECKED GOOD IAW 23-30-00.
